Select Available Variant
Pack Size
- 650 mg 15 TabletsRs.27.68
- 10 Tablets Rs.8.27
- 1000 mg 10 Tablets Rs.49.20
- Best Before: Nov 2027
- Country of Origin: India
- Generic Name: Paracetamol 650mg
- Manufacturer Details
- Seller Information:
About Parasafe 650 mg Tablet:
Parasafe 650 mg Tablet belongs to the group of mild analgesics (pain killer) and antipyretic (fever-reducing) medicines indicated to ease mild to moderate pain and reduce fever.
Paracetamol exerts analgesic and antipyretic effects by peripheral blockage of pain impulse generation and inhibition of the hypothalamic heat-regulating center, respectively. It also exhibits weak anti-inflammatory activity by the inhibition of prostaglandin synthesis.
Composition:
Each uncoated tablet contains:
Paracetamol: 650 mg
Colour: Sunset Yellow FCF
Uses of Parasafe 650 mg Tablet:
Parasafe 650 mg Tablet is indicated to ease mild to moderate pain and reduce fever. It is also used for the treatment of conditions including headache, migraine, backache, toothache, menstrual pain, musculoskeletal pain, and common colds.
Usage Direction of Parasafe 650 mg Tablet:
- Parasafe 650 mg Tablet is intended for oral use only, in a dose and direction as advised by the physician.
- Parasafe 650 mg Tablet is to be swallowed whole with the help of water.
- Do not break, chew or crush the tablet.
- Do not skip or stop the medicine without the physician’s advice.
- Do not consume more than the recommended dose.
- Before consumption, always go through the leaflet or label instructions that come with the product.
Precaution & Related information of Parasafe 650 mg Tablet:
- If allergic or hypersensitive to any ingredients of Parasafe 650 mg Tablet, let the dietician know straight away.
- If found any other complications, inform the physician immediately.
- The physician should be well informed when concomitant consumption of this one with any other medicines or supplements.
- Warning: Taking more than daily dose of Paracetamol may cause serious liver damage or allergic reactions (e.g. swelling of the face, mouth & throat, difficulty in breathing, itching or rash.
- Consult with the physician during pregnancy & lactation.
- Keep out of reach of children.
Storage Condition of Parasafe 650 mg Tablet:
- Store protected from light and moisture.
Disclaimer:
Please be advised that any liability for violations of the FSS Act (Food Safety Standard Act 2006) and its applicable Rules and Regulations rests with the sellers, brand owners, vendors, importers, or manufacturers of the food products. Consumers are strongly encouraged to read labels carefully before using or consuming any products, as reliance solely on the information provided on this website is not recommended. For further information, please contact the manufacturer directly.